The Throat Feels Lumpy When Drinking And Is Taking Herbal Diet Drugs?
I two months consuming herbal diet drugs. Every drink does help not make you hungry just thirsty all the time. But why every time I drink there is a lump in my throat that doesn’t cough, etc. Feels dry and prop. And for the breath feels heavy. Even though the drink is still propped up
Thank you for your question at HealthReplies.com.
Slimming herbal medicine is one of the main choices of drugs that people consume if they want to lose weight. Some people may experience weight loss, but there are also those who do not experience a decrease. The process of weight loss will not be too significant if it is not balanced by regular exercise.
But it needs to be known, dietary herbal medicine is not necessarily good for the body, many side effects and can cause several diseases such as heart disease, liver disease, stroke and diabetes.
based on several studies there are several types of herbal medicines that can reduce appetite, he said
Phentermin, which has a way of working to reduce appetite and has side effects: diarrhea, vomiting, nausea, sleeplessness, palpitations, high blood pressure Qysmia, a combination of phentermine and topiramate, is an herbal medicine that has the function of suppressing appetite. Has side effects: dry mouth, tingling, constipation and deformities in the fetus. Based on the complaints that you experience, it is possible that the feeling of dryness and lumps in the mouth and throat is caused by the side effects of the herbal medicines you consume. If this is the case, you should stop taking the drug. And diet healthily with: regular exercise, reduce sweet intake, snacks, and reduce excessive calories.
May be useful. Always Healthy 😊